# SDR DALA2017022101421

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 420 - 440 AFT END HAS A CRACK. MAINTENANCE REPLACED THE SIDEWALL SUPPORT IAW SRM 51-40-02-0G & DWG 143A0080 REV. A.
